# SDR DALA2020090953010

- Difficulty date: September 4, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278, CRACK INDICATION ON WEB AT OPEN FASTENER HOLE COMMON TO AFT UPPER RT TI ANGLE POSITION AT MAIN WHEEL WELL.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON WEB COMMON TO AFT RT TI ANGLE AT MAIN WHEEL WELL, AS PER ER/A N. 587552 14 AD REV ORIGINAL SECTION I AND PRI N. 587552-14 AD REV O.
